I am 28 yr old female. I have been diagnosed and living with Systemic Lupus for nearly 6 years. Last year I was diagnosed with Crohns disease ontop of this. I take no medications for these as I have weened myself off the Chemo and doctors meds that seemed to be worsening my Crohns syptoms (symptoms). I have greatly improved since making this decsion and through taking naturopathic medicines. I eat really really well ... no preservatives, sugars, white flours etc. I have never been pregnant. I had an IUD for 5 years with no problems other than painful periods, cramoing and heavier bleeding. I chose this contraception under the gynie's advice as I am unable to use latex due to allergic reactions. Hormone contraception also is a NONO as it causes the Lupus to flare severly. 4 months ago I had my old IUD removed as it was time to change it. I had bad sharp stabbing lower abdominal pain and severe cramping and bleeding as well as a very bad smelling odour coming from my vagina. The gynie said that it was an infection caused by the IUD. I was IUD free and period pain free for 2months while the infection was settled and treated. 2 months ago I had the a new IUD put in and since then I have had long peroids that carry on for sometimes 3 weeks. I also noticed that I had a watery foul smelling discharge and so went to the Doc and he prescribed anti-biotics AGAIN ( which flares the Lupus and Crohns) and some cream. He said I had an infection from the IUD as well as Candida. I took the meds and creams and the smell went away. Then I got my period. It lasted for nearly 3 weeks. I have had sex after the period ended last week, nearly every day, and now have noticed that the smell and the watery discharge is back. I actually thought this morning that I had wet myself, but then I noticed the smell AGAIN that permeates through my clothes and underwear. I have no itching, redness or burning. I am very clean. I shower twice a day and after sex I sit on the toilet to allow the semen to exit my vagina and I wipe myself with baby wipes to ensure my Vagina is clean. I am in a relationship and have only 1 sexual partner. We have been together for 8 months. I do know that in the past before we got together he had several sexual partners over the years that were not relationships. I did notice that my boyfriend had a few tiny tiny red spots that were slighty raised on the base of the head of his penis. I asked if they if they were itchy, burny or uncomfortable to which he replied that he is no discomfort, no itching or burning. I am not sure if he has always had them, or if they are naturally there on his penis.
What is happening to me? I have never had these smells and watery discharge before and I had the IUD for 5 years. Is my partner giving me something sexually transmitted that is causing the infection? Is my body rejecting and reacting to the IUD thereby causing the smell and infection? Is my boyfriends semen causing the infection? Do I need to take the IUD out?
Please can someone explain this to me. It is very dangerous and could be fatal for me to fall pregnant and I cannot use any other contraception. I cannot take anymore anti-biotics as these flare the Lupus as well as the Crohns and I need a break. I just want to have a normal and clean smelling vagina without cramping, 3 week periods, and I want this recurring watery discharge and foul smell to go now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.